# SDR DALA2020082642864

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 95,410 hours, 13,096 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE LIGHT INOPERATIVE. INSTALLED NEW SLIDE LIGHT ASSEMBLY. MCO/PLAC REMOVED. SYSTEM OPERATION IS NORMAL.
